Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Structure of Rademacher subspaces in Cesàro type spaces

Tom 226 / 2015

Sergey V. Astashkin, Lech Maligranda Studia Mathematica 226 (2015), 259-279 MSC: Primary 46E30, 46B20; Secondary 46B42. DOI: 10.4064/sm226-3-4

Streszczenie

The structure of the closed linear span ${\mathcal R}$ of the Rademacher functions in the Cesàro space ${\rm Ces}_{\infty }$ is investigated. It is shown that every infinite-dimensional subspace of ${\mathcal R}$ either is isomorphic to $l_2$ and uncomplemented in ${\rm Ces}_{\infty }$, or contains a subspace isomorphic to $c_0$ and complemented in ${\mathcal R}$. The situation is rather different in the $p$-convexification of ${\rm Ces}_\infty $ if $1 < p <\infty $.

Autorzy

  • Sergey V. AstashkinDepartment of Mathematics and Mechanics
    Samara State University
    Acad. Pavlova 1
    443011 Samara, Russia
    e-mail
  • Lech MaligrandaDepartment of Engineering Sciences
    and Mathematics
    Luleå University of Technology
    SE-971 87 Luleå, Sweden
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek